# SDR CA100108008

- Difficulty date: January 5, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,918 hours
- Engine: Pwa R985AN14B
- System (JASC): 5711 · Wing Spar
- Part: Attach Fitting
- Part number: C2FS5471A
- Condition: Corroded
- Location: Wing
- Part time: 15,349 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING REMOVED FOR REPAIR OF CRACKED RIB INTERNAL FLANGE OF REAR FORK ON THE LT REAR SPAR FUSELAGE ATTACH FITTING WAS FOUND CORRODED (SEE ATTACHED PICTURE).  THIS DEFECT WAS NOT NOTICEABLE WITH THE WING INSTALLED ON THE FUSELAGE AND ONLY BECAME APPARENT WHEN THE WING WAS REMOVED FROM THE AIRCRAFT.  CORROSION TO THE FITTING WILL DICTATE REPLACEMENT.  NOTE: OPERATORS SHOULD PAY PARTICULAR ATTENTION TO THIS AREA DURING INSPECTION, DEPENDING ON THE AIRCRAFT FIT AND FINISH THIS AREA MAY NOT BE ABLE TO BE INSPECTED PROPERLY WITH THE WING INSTALLED, IN THIS CASE THE ONLY WAY THAT THIS AREA CAN BE ADEQUATELY INSPECTED IS TO REMOVE THE WING. (TC NR 20100108008)
